MathSciNet Relay Station
MathSciNet bibliographic data
MR1739499 11B68
Alzer, Horst Sharp bounds for the Bernoulli numbers. Arch. Math. (Basel) 74 (2000), no. 3, 207–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement